# SDR 08FDEA04246

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65583942
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR, FWD LOWER STOP PIN LUG HAS WORN FLAT SPOT REMOVED AND REPLACED L2 DOOR REF AMM 52-14-000-4. REMOVED AND REPLACED FWD LWR STOP FITTING REF SRM 51-30-02. REMOVED AND REPLACED PRESSURE SEAL REF AMM 52-12-011-4 THIS IS CLASSIFIED AS A MAJOR REPAIR.
